# SDR SPAA0100044

- Difficulty date: August 7, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 47,279 hours, 29,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 900542
- Part serial: 24804
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREFLIGHT CHECK FOUND CENTER AISLE CEILING EMERGENCY EXIT LIGHT INTERMITTANT. REPLACED BATTERY CHARGER IAW BMM 33-51-71, OPS CHECK GOOD.
